Vicks DayQuil FAQ
Vicks DayQuil FAQ
Q: What does DayQuil do?
A: The DayQuil line of products offers non-drowsy relief of your worst cold and flu symptoms, so you can get your power back and enjoy the day.
Q: What is DayQuil?
A: DayQuil is an over-the-counter medication that treats daytime symptoms of the cold and flu, including nasal congestion, cough, headache, minor aches and pains, fever and sore throat.
Q: How often can you take DayQuil?
A: Read each product label carefully and follow the directions on the package.
Q: What's the difference between DayQuil Cold & Flu Multi-Symptom Relief and DayQuil Complete Cold & Flu Multi-Symptom Relief?
A: delivers symptom-fighting ingredients to relieve your tough cold symptoms. It contains 400 mg of guaifenesin per dose, an expectorant that helps clear mucus and phlegm from the chest. DayQuil Cold & Flu Multi-Symptom Relief does not contain guaifenesin.
Q: Can I take DayQuil while pregnant or breast-feeding?
A: If you are pregnant or breast-feeding, check with your health professional before taking DayQuil. He or she can determine if it is safe for you.
Q: Does DayQuil contain alcohol?
A: No, DayQuil does not contain alcohol.
Q: Does DayQuil expire?
A: es. Do not use DayQuil beyond the expiration date on the package. On bottles the expiration date can be found on the shoulder of the bottle. On Liquicaps and Caplets, it can be found on the end flap of the carton and on the back of the liquicap or caplet blister pack.
Q: Does DayQuil make you tired?
A: DayQuil is a non-drowsy formulation for relief of your cold and flu symptoms.
Q: Does DayQuil contain acetaminophen?
A: Yes, DayQuil Cold & Flu Multi-Symptom Relief contains 325 mg of acetaminophen per liquicap or 650 mg per liquid dose. Severe liver damage may occur if you: take more than the maximum number of doses on the package within 24 hours, take DayQuil with other drugs containing acetaminophen, consume three or more alcoholic drinks every day while taking DayQuil.
Q: Does DayQuil contain caffeine?
A: No, DayQuil does not contain caffeine.